A note on three-dimensional compressible boundary layer growth
Matematički vesnik, Tome 23 (1971) no. 1, p. 151
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{MV_1971_23_1_a18,
author = {I. Pop},
title = {A note on three-dimensional compressible boundary layer growth},
journal = {Matemati\v{c}ki vesnik},
pages = {151 },
year = {1971},
volume = {23},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1971_23_1_a18/}
}
I. Pop. A note on three-dimensional compressible boundary layer growth. Matematički vesnik, Tome 23 (1971) no. 1, p. 151 . http://geodesic.mathdoc.fr/item/MV_1971_23_1_a18/